Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Taking oleanz medication, loss of sensitivity, feelings. Side effects of medication?

i feel that i have side effects of Oleanz this medicine. one side effect that concerns me most is my feelings. i dont have my feelings like before. when i listen to music i dont get the feelings like before ! why ? what should i do. i haven t tried any other than Oleanz . should i try some thing els, and what ?should i try some thing els, and what ?
Asked On : Mon, 1 Oct 2012
Answers:  2 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
you are taking oleanz on doctors prescription means you need not worry as you are becoming more and more calm and balanced psychologically your medicines dose will get reduced and you can enjoy you life as before. try to be positive and do some physical exercise and engage yourself in an activity you enjoy.
All the best.donot stop or change medicine with out qualified doctors advice.
Answered: Fri, 5 Oct 2012
I find this answer helpful
General & Family Physician Dr. Nupur K's  Response
Hello bei,

Welcome to the forum. Olanzapine is prescribed to you by your doctor to treat dysfunctional mood condition. You have not mentioned since how long you have been taking it. However, you should strictly follow the dosage that your doctor has prescribed to you. Never take an over-dose it will not help you but may worsen the condition. Hope you have informed the treating doctor what other medication you have been taking with it.

You should alert your doctor about any type of allergies ( food / medication) that you have. You should not take any other medication by yourself , it can affect you adversely. Consult your treating doctor if you have some problems with it.

You should not touch the tablet with wet hands and take it as instructed. Do not take alcohol, do not smoke or get allured to any kind of addiction.

Olanzapine should not be stopped all of a sudden, the doctor has to taper (reduce ) its dose to gradually stop the intake. Follow the treating doctors prescription strictly and consult if you have much problem. ( tremendous mood change )

Olanzapine works well. You may not feel good immediately after you take it, but if you take it regularly it will help you get rid of your problem. You need to have patience. Eat well, exercise, stay happy. Have a good day, take care.
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor